# SDR SWIA2020090952385

- Difficulty date: July 25, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 47,061 hours, 40,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FLOOR BEAM TOP CAP IS CORRODED FROM FS 409+5 TO FS 409+118.  C-CHECK RO 9/5/2020.  REMOVED UNSERVICEABLE RBL 9 FLOOR BEAM TOP CAP AT FS 409+5 TO FS 409+118 AND INSTALLED SERVICEABLE RBL 9 FLOOR BEAM TOP CAP AT FS409+5 TO FS409+118, IAW CRJ-200 SRM AND MHIRJ REO.  COMPLIED WITH TASK CARD AND M-337 ATTACHED.  WEIGHT AND BALANCE NOT AFFECTED.
